Log In Register

talkmenshealth forum

talkhealth > Forums > talkmenshealth > sexual health

sexual health

Moderator: talkhealth

Sexual dysfunctions and Prozac

Postby willy3191 on Sat Aug 04, 2018 5:14 am

Hello everyone,

I'm new here and I need your help.

I'm a man, I'm 26 years old.

I have been suffering of sexual dysfunctions for several years (I would say since 2009-2010). I took for many years and in high doses drugs that are known to induce this kind of problem (Prozac, Risperidone).

Although it has been four years since I stopped all these drugs, the problems persisted.

Here is everything I took:
-Prozac 40mg (2006 to 2014)
-Risperidone 1.75mg (1999 to 2014)
-Concerta 90mg (1999 to 2014)
-Minocycline 50mg (2012 to 2013)
-Finasteride 0.25mg (2014 to 2016)
-Minoxidil 5% (2014 to 2017)

Here are all my symptoms:
-Decreased libido
-Difficult to initiate and maintain an erection (I only have semi-erections, never more than that)
-Orgasm shuttlecock
-Reduction of pleasure during orgasm
-Lower penis sensitivity
-Loss of response to sexual stimulation
-Reduction of ejaculated semen volume

Also:
-I was circumcised in 2010. I was also removed a fibrous ring during the same operation.
-I have a skin disease on the penis (Psoriasis or Eczema).

Here's everything I've tried so far:
-Best habits of life (better diet, physical exercise, yoga, better social life, I stopped watching pornographic films)
-Cialis 20mg
-Viagra 100mg

None of this helped me.

What is the solution that could help me? As you can see, there are several angles to attack. Even if the Cialis would have been effective, it would attack only one angle, the problems of erection. Moreover, it would have been temporary and would have cost me dearly.

I'm going to see an urologist this fall (possibly in November). I would like to try as many things as I can before seeing him and knowing what to offer him.

Also, I intend to go see a private urologist shortly to speed things up. It's expensive and I want to make sure I make the right choice.

I read that since it is the drugs that induced me these problems, "Antidepressants increase the release of serotonin by inhibiting the reuptake of this neurotransmitter.The sexual dysfunction related to SSRIs would be due to the activation of certain receptors serotonin, particularly the 5HT2A and 5HT2C receptors, which would decrease the release of dopamine and cause Parkinsonian disorders and an increase in prolactin. "

I am tempted to try shock wave therapy, PRP, or others, but it seems that it is for those with vascular problems, which does not seem to apply to me.

Can someone advise me? I am ready to put the package to solve my problems.

And finally, Since my testosterone is low, my family doctor prescribed Androgel 1% at 2.5g / d. However, there are some notorious side effects that scare me: hair loss, weight gain, prostate problems, etc.

Because of Prozac and other medications I was taking, I was overweight for many years (I regained my normal weight 6 months after weaning, but I have facial skin that has lost its elasticity) , I have a big alopecia (still in progress even after more than 4 years of weaning), etc.

I do not want to risk having these side effects again, especially since this treatment to go up my testo will be p-ê long term.

I appeal to your help to find an alternative to Androgel, even if it is not reimbursed by the gouvernment. On the one hand, I take care of having healthy habits at all levels. But I also want something that will boost my testosterone. Preferably a natural product. I know there are herbs, things that are not over-the-counter.

Reassign my testo is the first step of my fight and I want the best "booster" possible without the side effects.

If you have suggestions, do not hesitate.

Thank you!
willy3191
 
Posts: 1
Joined: Sat Aug 04, 2018 3:04 am

Re: Sexual dysfunctions and Prozac

Postby talkhealth on Mon Aug 06, 2018 5:16 pm

Hi willy3191,

Thanks for your post and welcome to the talkhealth forums.

We are very sorry to hear about the problems you have been having. Hopefully you can find some advice and guidance in our talkmenshealth section of the website: http://www.talkhealthpartnership.com/ta ... /index.php

We hope that the appointments you have booked in help you. Do let us know how you get on.

Thanks,
The talkhealth Team
talkhealth team
Read our health blog - http://www.talkhealthpartnership.com/blog
User avatar
talkhealth
 
Posts: 809
Joined: Thu Nov 04, 2010 3:29 pm

Who is online
Users browsing this forum: Anonymous909 and 0 guests